Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Apr 19, 2021, 10:00 PM EDT for Miami-Dade County, Florida. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2021, 10:00 PM EDT (02:00 UTC)
- Expired
- Apr 19, 2021, 10:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Miami, FL
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 18 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 2.0 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1822 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 975 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.6
The text
As transmitted.
376
WWUS82 KMFL 200200
SPSMFL
Special Weather Statement
National Weather Service Miami FL
1000 PM EDT Mon Apr 19 2021
FLZ071-073-074-173-174-200245-
Inland Broward County FL-Metropolitan Miami Dade FL-Far South Miami-
Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
1000 PM EDT Mon Apr 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL
1045 PM EDT...
* At 959 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Shark Valley Obs Tower to near The Redland to near Florida City.
Movement was northeast at 25 mph.
* Small hail, funnel clouds, and wind gusts up to 50 mph possible
with these storms.
* Locations impacted include...
Miami, Hialeah, Homestead, Coral Gables, Key Biscayne, South Miami,
Homestead Miami Speedway, Black Point, Homestead General Airport,
The Redland, Turkey Point, Kendall, Doral, Pinecrest, Miami
Springs, Sweetwater, Florida City, West Miami, Medley and
Westchester.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2544 8012 2532 8025 2534 8025 2535 8026
2529 8033 2529 8037 2530 8039 2529 8040
2526 8040 2527 8041 2527 8042 2554 8062
2569 8087 2601 8074 2583 8028 2563 8009
2560 8013 2553 8009
TIME...MOT...LOC 0159Z 226DEG 22KT 2564 8073 2557 8057 2540 8048
$$
WeinmanWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Apr 19, 8:20 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Apr 19, 8:20 PM EDT, 1 hour 40 minutes before
Area Forecast Discussion...UPDATED National Weather Service Miami FL 820 PM EDT Mon Apr 19 2021 ...A Few Strong Storms Possible Late Tonight Western Areas... .UPDATE... The showers and thunderstorms that been occurring over the northern areas of South Florida this afternoon should continue to slowly dissipate this evening as the heating of the day is lost. However, the steering flow will remain in a south to southwest direction over South Florida tonight, as a frontal boundary over South Central Florida remains nearly stationary. This will allow for tropical moisture to remain over the region tonight leading to some showers over the east coast metro areas this evening before shifting to the west coast metro areas after midnight tonight. POPS for the east coast metro areas will be in the chance range this evening tapering down to isolated for late tonight. There is a short wave in the mid to upper levels of the atmosphere over the Gulf of Mexico that will be moving eastward into and should be near the west coast of Florida by Tuesday morning. This short wave will help to increase the coverage of the showers and thunderstorms for the western areas around sunrise Tuesday. Therefore, the POPs for the west coast metro areas have been raised to numerous to widespread for early Monday morning. A few of the storms could even become strong with gusty winds, small hail, and frequent lighting strikes due to the closeness of the short wave bringing in colder air aloft. Rest of the forecast looks good at this time and no other changes are planned. && .AVIATION... The winds will remain light from the south southwest tonight over all of the TAF sites. VCSH will continue for all of the TAF sites tonight. However, KAPF taf site will have VCTS after 10Z due to storms possible. The ceiling and vis will remain in VFR condition but should fall down into MVFR or evening IFR conditions with any shower or thunderstorm passage. The TAF sites will be admin for the ceiling and vis with tempo's when showers and storms move over the TAF sites tonight. && .PREV DISCUSSION... (Issued 246 PM EDT Mon Apr 19 2021) ..Strong to Severe Thunderstorms Possible This Afternoon... ..Unsettled pattern remains over the next few days... MESOSCALE UPDATE (This Afternoon and Evening)... A stout 500 hPa short-wave impulse is allowing for a low-level mass response resulting in enhanced low-level convergence along and ahead of a stalled stationary boundary across South-Central Florida. Efficient transport of moisture via S/SW 1000-850 hPa flow of 15-25 kt will allow for an air mass characterized by high theta-e values to be transported along areas of enhanced localized convergence ahead of the aforementioned frontal boundary. This will allow for ML CAPE values of 2000-2500 J/kg to be realized across most of the CWA. An expansive cloud canopy associated with a complex of organized thunderstorms will limit the extent of instability where cooler outflow and cloud debris exist, however areas near Lake Okeechobee, particularly Glades, Hendry, and Palm Beach Counties appear to be within the greatest risk area for isolated strong to severe thunderstorms. Furthermore, the orientation of horizontal convective rolls and modest 0-6 km deep-layer shear of roughly 35-40 kt may allow for discrete supercells to form ahead of the primary convective complex associated with the larger synoptic forcing. Given the aforementioned setup and unfolding scenario, strong/severe storms capable of producing isolated damaging wind gusts, occasional/frequent lightning, and small hail are all possible with any storms that are able to take advantage of a favorable environment. An isolated brief tornado also cannot be ruled out. SHORT TERM (Tonight through Tuesday)... With the surface frontal boundary lingering, passing mid-level shortwave troughs and diurnal heating cycles will lead to surges and eventual erosion in convective activity. A lull late this evening into the early overnight is possible but another flare up in convection cannot be ruled out, particularly if a southerly boundary from Cuba survives a transit across the straits of Florida. The moisture profile will continue to increase, particularly around Lake Okeechobee closer to the boundary where today's repeated rainfall could end up being the start of a heavy rainfall event that could last through at least Tuesday. Precipitable water values could reach close to 1.75 to 2 inches in these areas, which would high for this time of year. The additional convection and the proximity of the front will enable increased cloud cover which will help keep temperatures a few degrees cooler with mid to upper 80s across the area. Showers and storms remain in the forecast with cool temperatures aloft (-8 to -9 deg C at 500 mb) remaining through Tuesday. With that, the concern for strong to severe thunderstorms continues with the primary concerns being damaging winds, hail, excessive rainfall, and tornadic activity. LONG TERM (Tuesday Night through Monday)... An exiting mid-level shortwave on Tuesday evening will allow for another lull in convection to start the long term but the presence of the surface frontal boundary will continue into Thursday when guidance suggests that a slot of drier air will attempt to push in behind the front as it sags southward over the southern part of the peninsula. This may allow some northern portions of the area, such as the Lake Okeechobee region, to have the potential of a respite from the moisture but the relative lack of available forcing around this time may also help clamp down on convection compared to earlier days. On Friday, the next system of interest to our region emerges into the central United States. With this system, a mid-level trough will push eastward with an associated surface frontal boundary pushing eastward across the Gulf towards Florida for the weekend. There is still some uncertainty with the extended period, the wet and unsettled trend appears to be the main story for the next 7 days. AVIATION(18Z TAFS)... A band of convection has set up just north of PBI this afternoon. Additional convection will be possible across the area through the afternoon before a brief break this evening. More showers and storms may develop later this evening across far southern portions of FL. Kept tempos up north closer to the afternoon convection and continued VCs overnight generally for APF and TMB. Southwesterly winds will decrease shortly after sunset but ramp back up during the daylight hours on Tuesday. MARINE... A cold front moving into south central Florida will bring showers and thunderstorms to the local waters through the middle of the week. Winds may reach cautionary levels at times, mainly over the Atlantic waters. Strong to severe thunderstorms may develop over the coastal waters during the next couple of days, bringing brief periods of gusty winds and rough seas. The front will linger around the region through much of the week. BEACHES... A moderate rip current risk continues today for the Palm Beaches. This enhanced risk might continue on Tuesday as a small residual ENE swell lingers over the northern Atlantic marine zones off Palm Beach County. && .PRELIMINARY POINT TEMPS/POPS... Miami 74 88 75 87 / 40 40 40 70 West Kendall 73 89 73 89 / 40 30 40 60 Opa-Locka 74 89 73 87 / 40 40 40 70 Homestead 74 87 73 87 / 40 20 40 50 Fort Lauderdale 73 88 74 86 / 40 40 40 70 N Ft Lauderdale 73 88 74 85 / 50 40 50 70 Pembroke Pines 74 88 73 87 / 40 40 40 70 West Palm Beach 71 87 70 83 / 50 60 60 80 Boca Raton 72 87 73 85 / 50 40 50 80 Naples 73 83 72 82 / 80 80 70 70 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Update/Aviation...BNB Tonight/Tuesday and Marine...RAG Tuesday Night through Monday...RAG Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Apr 19, 2:33 PM EDT, 7 hours 27 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 233 PM EDT Mon Apr 19 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 200645- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 233 PM EDT Mon Apr 19 2021 ...Strong to Possibly Severe Thunderstorms... ...Localized Flooding Possible... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Thunderstorms: chances of thunderstorms across the area, with highest chances over the northern half of south Florida then spreading elsewhere through the early evening. The primary hazards will be lightning strikes, locally heavy rainfall, and gusty winds. Flooding: periods of heavy rain can result in localized flooding, especially over urban areas with poor drainage. Multiple storms affecting the same area will lead to accumulation of water on roads, especially intersections prone to flooding. Hail: some thunderstorms may produce small hail today. Wind: the strongest thunderstorms may produce brief periods of gusty winds that could reach 50 mph or higher. Severe storms may produce damaging winds, especially around the Lake region this afternoon. Waterspouts: a waterspout or two may be possible in the stronger thunderstorm activity. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Chances of strong to severe thunderstorms on Tuesday, especially north of Alligator Alley, as a frontal boundary meanders around and north of South Florida through middle of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, but individual spotters are encouraged to report any significant weather events to the National Weather Service Office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Apr 19, 5:48 PM EDT, 4 hours 12 minutes before
Special Weather Statement
National Weather Service Miami FL
548 PM EDT Mon Apr 19 2021
FLZ063-192230-
Glades FL-
548 PM EDT Mon Apr 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR GLADES COUNTY UNTIL 630 PM EDT...
* At 547 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Labelle, moving east at 30 mph.
* Small hail and wind gusts up to 50 mph possible with this storm.
* Locations impacted include...
Moore Haven, Lakeport, Palmdale, Ortona, Muse and Lake Hicpochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2710 8113 2677 8099 2677 8143 2678 8144
2678 8146 2677 8146 2677 8154 2695 8155
2703 8132 2703 8127 2705 8127
TIME...MOT...LOC 2147Z 254DEG 28KT 2681 8142
RFSpecial weather statement, Apr 19, 6:40 PM EDT, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Miami FL
640 PM EDT Mon Apr 19 2021
FLZ063-066-067-192330-
Hendry FL-Inland Palm Beach County FL-Glades FL-
640 PM EDT Mon Apr 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HENDRY AND SOUTH
CENTRAL GLADES COUNTIES UNTIL 730 PM EDT...
* At 640 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Moore Haven, moving east at 15
mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Clewiston, Moore Haven, Harlem and Lake Hicpochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2688 8091 2685 8089 2668 8088 2666 8111
2683 8116 2689 8097
TIME...MOT...LOC 2240Z 258DEG 15KT 2676 8106
BAXTERSpecial weather statement, Apr 19, 9:25 PM EDT, 35 minutes before
Special Weather Statement National Weather Service Miami FL 925 PM EDT Mon Apr 19 2021 FLZ073-075-174-200215- Mainland Monroe FL-Far South Miami-Dade County FL-Inland Miami- Dade County FL- 925 PM EDT Mon Apr 19 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MAINLAND MONROE AND CENTRAL MIAMI-DADE COUNTIES UNTIL 1015 PM EDT... * At 925 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Everglades National Park, or 17 miles west of Homestead General Airport, moving northeast at 20 mph. * Small hail and wind gusts up to 50 mph possible with this storm. * Locations impacted include... The Redland, Everglades National Park, Fortymile Bend, Shark Valley Obs Tower, Pa-Hay-Okee Overlook, Richmond West and Inlikita. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2533 8079 2545 8099 2578 8083 2560 8044 TIME...MOT...LOC 0125Z 209DEG 18KT 2547 8083 Weinman
Special weather statement, Apr 19, 9:41 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Miami FL
941 PM EDT Mon Apr 19 2021
FLZ073-173-174-200215-
Far South Miami-Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
941 PM EDT Mon Apr 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MIAMI-DADE COUNTY UNTIL
1015 PM EDT...
* At 941 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Royal Palm Ranger, or 10 miles
southwest of Homestead General Airport, moving northeast at 25 mph.
* Small hail, funnel clouds, and wind gusts up to 50 mph possible
with this storm.
* Locations impacted include...
Homestead, Turkey Point, Homestead Miami Speedway, Homestead
General Airport, The Redland, Florida City, Homestead Base,
Naranja, Princeton, Royal Palm Ranger, Leisure City, Goulds,
Homestead Bayfront Park, Richmond West, Everglades National Park,
Inlikita and South Miami Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2520 8060 2519 8063 2534 8080 2567 8058
2547 8019 2521 8050 2521 8057 2523 8053
2523 8052 2524 8054 2523 8054 2524 8055
2524 8057 2521 8060 2520 8058 2518 8061
TIME...MOT...LOC 0141Z 225DEG 21KT 2537 8063
WeinmanSpecial weather statement, Apr 19, 10:00 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
1000 PM EDT Mon Apr 19 2021
FLZ071-073-074-173-174-200245-
Inland Broward County FL-Metropolitan Miami Dade FL-Far South Miami-
Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
1000 PM EDT Mon Apr 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL
1045 PM EDT...
* At 959 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Shark Valley Obs Tower to near The Redland to near Florida City.
Movement was northeast at 25 mph.
* Small hail, funnel clouds, and wind gusts up to 50 mph possible
with these storms.
* Locations impacted include...
Miami, Hialeah, Homestead, Coral Gables, Key Biscayne, South Miami,
Homestead Miami Speedway, Black Point, Homestead General Airport,
The Redland, Turkey Point, Kendall, Doral, Pinecrest, Miami
Springs, Sweetwater, Florida City, West Miami, Medley and
Westchester.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2544 8012 2532 8025 2534 8025 2535 8026
2529 8033 2529 8037 2530 8039 2529 8040
2526 8040 2527 8041 2527 8042 2554 8062
2569 8087 2601 8074 2583 8028 2563 8009
2560 8013 2553 8009
TIME...MOT...LOC 0159Z 226DEG 22KT 2564 8073 2557 8057 2540 8048
WeinmanThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 9:25 PM EDT | Special Weather Statement | MFL | Miami-Dade | 50 min |
| Apr 19, 9:38 PM EDT | Special Marine Warning | MFL | 97 min | |
| Apr 19, 9:41 PM EDT | Special Weather Statement | MFL | Miami-Dade | 34 min |
| Apr 19, 10:03 PM EDT | Special Marine Warning | MFL | 87 min | |
| Apr 19, 10:11 PM EDT | Special Weather Statement | MFL | Monroe | 64 min |
| Apr 19, 10:44 PM EDT | Special Weather Statement | MFL | Broward | 46 min |
| Apr 19, 11:01 PM EDT | Special Weather Statement | MFL | Miami-Dade | 44 min |
| Apr 19, 11:04 PM EDT | Special Marine Warning | MFL | 56 min | |
| Apr 19, 11:25 PM EDT | Special Marine Warning | MFL | 65 min | |
| Apr 19, 11:41 PM EDT | Special Marine Warning | MFL | 64 min | |
| Apr 19, 11:50 PM EDT | Special Weather Statement | MFL | Miami-Dade | 40 min |
| Apr 19, 11:56 PM EDT | Special Marine Warning | MFL | 94 min | |
| Apr 20, 12:18 AM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Apr 20, 12:24 AM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 4 hr |
| Apr 20, 12:26 AM EDT | Special Marine Warning | MFL | 45 min | |
| Apr 20, 1:28 AM EDT | Special Marine Warning | MFL | 92 min | |
| Apr 20, 1:32 AM EDT | Special Weather Statement | MFL | Monroe | 58 min |
| Apr 20, 2:19 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Apr 20, 2:25 AM EDT | Flash Flood Warning | MFL | Miami-Dade | 3 hr |
| Apr 20, 2:32 AM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 58 min |
| Apr 20, 2:34 AM EDT | Special Weather Statement | MFL | Miami-Dade | 56 min |
| Apr 20, 2:36 AM EDT | Special Weather Statement | MFL | Collier | 39 min |
| Apr 20, 2:37 AM EDT | Special Marine Warning | MFL | 83 min | |
| Apr 20, 2:55 AM EDT | Special Weather Statement | MFL | Miami-Dade | 50 min |
| Apr 20, 3:02 AM EDT | Special Marine Warning | MFL | 58 min | |
| Apr 20, 3:03 AM EDT | Special Weather Statement | MFL | Broward | 57 min |
| Apr 20, 5:42 AM EDT | Special Weather Statement | MFL | Palm Beach | 48 min |
| Apr 20, 7:42 AM EDT | Special Marine Warning | MFL | 63 min | |
| Apr 20, 8:34 AM EDT | Special Marine Warning | MFL | 26 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.